# SDR IPXA2016082007248

- Difficulty date: August 11, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 52,387 hours, 17,563 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Tee Fitting
- Part number: 145T86293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, CORROSION DAMAGE ON KEELBEAM SUPPORT STRUT SPLICE TEE AT STA 965.  REPLACEMENT OF SPLICE TEE.
